MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6 SENSOR 3.0; MCOT SENSOR - 3.0

BRAEMAR MANUFACTURING, LLC C6 SENSOR 3.0; MCOT SENSOR - 3.0
Model Number 02-01846
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on 16 august 2024 after receiving their mcot kit, it was noted that it was soiled and because of it being soiled it gave the patient a skin infection.The patient reported that they have an irritation underneath the patch.The patient continued by stating the patches weren't soiled, but the sensor was and because the sensor was handled it now created an infection on the skin.The patient said they have 6 dots that are oozing with blood and pus.The patient said they used soap and water only to prep the skin.The patient said they contacted their doctor about sending a soiled device and the patient claims their doctor said it was urgent for them to get their heart monitored.The patient continued by stating that no one told them to put on the soiled device on but since they have heart issues, they felt that they should wear it anyway.The patient attempted to clean they device themselves by using isopropyl alcohol and a toothbrush to clean all the nooks and crannies.The patient did not seek any medical attention for the irritation at this time and reported no history of skin sensitivities.The patient also reported that the irritation occurred 24 hours prior and since has removed the device.Additional information was received on 22 august 2024 stating they didn't seek medication attention was but was given medication by their farther who is a physician.The patient took amoxicillin.
 
Additional Manufacturer Narrative
It was reported that the device was dirty upon receiving.The device was returned for device evaluation.The sensor was inspected for general physical integrity and found in good condition.On the front cover, there is a stain on the top of the sensor.Engineering evaluation could not confirm the allegation that the device was dirty when it was taken out of the package.All devices are disinfected prior to being sent to patients according to (b)(6).There is no evidence to conclude that the sensor could have caused or contributed to the skin irritation associated with the other complaints listed above.Marsi, skin burn, and associated symptoms may inherently occur under the course of ecg monitoring.No single factor or combination of factors can be attributable to electrode skin irritation and associated symptoms.The product labeling advises patients of alternate options and other steps to take if skin irritation develops, including healthcare professional contact as needed.

Brand Name
C6 SENSOR 3.0
Common Device Name
MCOT SENSOR - 3.0
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key20214602
Report Number2133409-2024-00057
Device Sequence Number7202654
Product Code DSI
UDI-Device IdentifierB146C6E10
UDI-Public+B146C6E10
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K081444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number02-01846
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2024
Supplement Date Received by Manufacturer02/26/2025
Initial Report FDA Received Date09/13/2024
Supplement Report FDA Received Date03/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/02/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age31 YR
Patient SexMale